hi quincy. Yer sorry about
my signature... not sure how to create one :(... so computer illiterate.
As for the meds:
- Mesalazine supps 2 times daily
- Nightly Salofalk enemas
I am temporarily stopping the Salofalk oral granules (1.5g sachets, twice daily) that I had started earlier because I had been taking the granules for 3 weeks and EVERY SINGLE week, there would be one BM in which after emptying my bowels the toilet water would be a blackish/reddish colour. The stool itself would be brown, but the water would be dark black/red. However this would only happen for one BM every week... all the other BMs would be normal. Before starting Salofalk granules I never experienced anything like this. It is strange because I can't trace the colour to anything in my diet (did not eat any blueberries etc. the night before). Further, when starting the Salofalk granules, I did not experince any other negative symptoms (such as increase in BMs, abdominal pain (other than what was already occurring) etc.) Therefore, I've stopped the granules and want to wait for about
2 weeks to see if the dark black water occurs again. This 3rd colonoscopy is on the 10th of Jan so I will ask the GI for a new type of oral med IF the Salofalk is causing the black/red water. Any suggestions on oral meds?
As for the colonoscopy, I wanted to do a full colonoscopy instead of a sigmoidoscopy because I know there is slight inflammation on the cecum and I wanted to check how that is going. Is there any particular reason you are advising against a colonoscopy? I am aware of the perferation risk etc. but is there anything else I should be concerned of? (having had a colonoscopy about
4 weeks ago).
Again, thanks quincy ;). Oh and sorry hmvpdx for making use of your thread :/
Post Edited (MaxMilian) : 12/30/2010 3:23:57 AM (GMT-7)